# SDR CA090505006

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 714 hours
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Separated
- Location: Tail Rotor
- Part time: 634 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT DURING HIS PREFLIGHT NOTICED SEPARATION IN THE TAIL ROTOR BLADE TIP WEIGHT AREA,
